| Model Number |
9216 |
| Medical Device Problem Code |
Device Alarm System (1012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/16/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported the rad-57 "was on a patient and stopped working without warning, [and] no longer will power on now." there was no patient impact or consequence reported.
Additional Manufacturer Narrative
Masimo has reached out to the customer to request the return of the device.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow-up report will be submitted.E1.Initial reporter zip code exceeded the maximum allowable characters, zip code is as follows: (b)(6).
Event or Problem Description
Additional Manufacturer Narrative
Other text: the returned rad-57 was evaluated.The device was unable to power on via battery power due to foreign contaminant on the power button.When a known good keypad was installed, the device was able to power on and functioned as designed.The keypad contaminant on the power button did not impact the device's ability to alarm.E1.Initial reporter zip code exceeded the maximum allowable characters; zip code is as follows: (b)(6).Heath effect impact code: no adverse event; no patient impact.